On the orbits of groups of diffeomorphisms and flows
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Singularities of smooth mappings with additional structures, Tome 209 (1995), pp. 3-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_209_a0,
author = {A. A. Agrachev and R. V. Gamkrelidze},
title = {On the orbits of groups of diffeomorphisms and flows},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {3--13},
year = {1995},
volume = {209},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_209_a0/}
}
A. A. Agrachev; R. V. Gamkrelidze. On the orbits of groups of diffeomorphisms and flows. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Singularities of smooth mappings with additional structures, Tome 209 (1995), pp. 3-13. http://geodesic.mathdoc.fr/item/TM_1995_209_a0/